Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Missed period, sticky vaginal discharge. Had intercourse. On pills. Chances of pregnancy?

I have recently experienced brown sticky vaginal discharge. It is about a week before I am supposed to have my period, and I have never had anything like this before. It started 2 days ago and seems to have increased in amount. I have slight cramps and some abdominal pain, mostly in the epigastric region. I am on Lutera and have not missed a pill for about a year. I had sexual intercourse with my boyfriend 5 days ago, and we did not use a condom but he pulled out. Should I be concerned? Thank you!
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
If you are taking the birth control pills regularly and you have not missed even a single pill during the month then pregnancy is unlikely. The delay in periods could be due to stress or the pills.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor